Continuous identification of a class of current states of differential-difference systems
Differencialʹnye uravneniâ, Tome 28 (1992) no. 11, pp. 1962-1969
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_11_a13,
author = {A. V. Metel'skii},
title = {Continuous identification of a class of current states of differential-difference systems},
journal = {Differencialʹnye uravneni\^a},
pages = {1962--1969},
year = {1992},
volume = {28},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_11_a13/}
}
A. V. Metel'skii. Continuous identification of a class of current states of differential-difference systems. Differencialʹnye uravneniâ, Tome 28 (1992) no. 11, pp. 1962-1969. http://geodesic.mathdoc.fr/item/DE_1992_28_11_a13/